# SDR 99UAL900013

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7254U
- Make and model: Boeing 727222
- Aircraft serial: 21401
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Rt Pack
- Component: Airresearch, 2075621MOD
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK WENT FULL HOT WHEN CLEARING RUNWAY AND CABIN FILLED WITH SMOKE.  *S/D*  FOUND RT GROUND COOLING FAN INOP.  CIRCUIT BREAKER TRIPPED.  REPLACED GROUND COOLING FAN.
